I've been on camrese since the beginning of September, my period was not supposed to come until the first week of December, but instead it came the first Sunday of November and I'm still on my period... 9 days later. it's not a heavy period or anything, it's just upsetting me that I'm on my period before it was supposed to come. Now, I'm still taking my pills everyday like I'm supposed to, but should I take the yellow pills and see if my period goes away? I can't have my period for another week, I don't think that's healthy.
No responses have yet been posted. Add your response to this question.
- Camrese Information for Consumers
- Camrese Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camrese (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on Necon 1/35 and I only took two of the placebo pills and started a new pack to stop my period?
Posted 6 Jun 2015 • 1 answer
Posted 17 Mar 2016 • 0 answers
Posted 8 Jun 2016 • 0 answers
Posted 21 Oct 2016 • 1 answer
Posted 26 Dec 2016 • 0 answers